Analgesics are medicines taken to get relief from pain. They act by reducing pain without causing loss of consciousness. They are also called painkillers. They work by acting in a different way on the central and peripheral nervous systems. Analgesics include Acetaminophen and opioid drugs like Morphine or Codeine.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
I have testicle pain after an episode of mumps. Please advise.
Query: Hello doctor, I had mumps five months ago and after that, I started to have an infection in my left testes. It was swollen and now it has shrunk to almost half the size of the other one. As I am sexually active, I feel a pain in each of the vas deferens after sex. If I do not have sex for days, the... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your concern. You had mumps and this is a viral infection known to cause an inflammation of the testis in some cases. Since this is a viral infection, and in most cases, a spontaneous recovery is seen, I do not see any benefit in giving antibiotics. Th... Read Full »
Why do I have knee pain after wearing high heels?
Query: Hi doctor, I have pain in my knees and around the ankles, since the last two weeks. It all started when I walked around in high-heeled shoes one day. After that, I got my periods and the pain got aggravated. The pain has decreased, but is still quite bad. Also, I recently went to get a Pap test done... Read Full »
Answer: Hello, Welcome to icliniq.com. It is unfortunate that you are suffering from knee pain and it got aggravated by periods. Any pain already present can get aggravated with menses. The best thing to do now is rest and avoiding straining the same muscles. I suggest you try hot fomentation, analgesi... Read Full »
I have had chest pain for the past few weeks and took the tablets, which did not resolve the pain. Kindly give your opinion.
Query: Hello doctor, I am a 20-year-old male who has been experiencing bad chest pains for the past few weeks. I have been taking the tablet Maxigesic, which did not help with the pain. Then I went to the hospital and was given the tablet Endone, which did not work with the pain either. Today I took the ta... Read Full »
Dr. Mahmoud Ahmed Abdelrahman Abouibrahim
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Musculoskeletal pain is characterized by tightness and dull aching pain that increases with respiration and movement, and the chest may be tender. Other possible causes include heart attacks, but they are less like... Read Full »
Why am I having pain in penis after masturbating?
Query: Hello doctor, I pressed my penis hard while masturbating by something yesterday due to which my upper part of the penis is having pain. There is no scratch on the upper part, no problem in urine passing or bleeding but still paining. What can this be? Read Full »
Answer: Hi, Welcome to icliniq.com. Since there is no external injury as well as internal injury (normal passage of urine) I feel the problem is with muscle damage rather than anything. The simple muscle injury can be dealt with analgesics such as Ibuprofen 400 to 800 mg to be taken two to three times a d... Read Full »
After undergoing ultrasonic cavitation on my chin, my glands remain swollen. What to do?
Query: Hi doctor, Hello, I just had ultrasonic cavitation done on my chin. I am wondering about what she had used might be strong. I have a kind of feeling till the bottom of the tongue. Are there any side effects felt when she uses too strong frequency? Then, she was talking about using it on people's st... Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for your query. I understand that you had ultrasonic cavitation on your chin about a week back. Could you please elaborate whether you had this only on your chin or other parts of your face or body as well in one sitting? Do you have any underlying medical con... Read Full »
Why do I get back pain while breathing?
Query: Hi doctor,I am getting pain, which starts in the right lower back. It hurts when I breathe and also when I stand, sit and sleep. I know that it is not kidney stones. But I do not know what it is. I am a 45-year-old female. My weight is 190. I am not on any regular medication. Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through your query, and I can understand your concern. Pain over the back while breathing needs to be evaluated thoroughly. In most cases, it is caused by some minor condition like sprained rib or some contusion of the rib caused by minor trauma or fall... Read Full »
Is going to the gym a reason for my frequent chest pain?
Query: Hello doctor, I have been having chest pain for three months. The pain has started since I started going to the gym. Recently, it has become more frequent; however, it is tolerable. I have undergone an X-ray for the complaint. Kindly advise. Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. You have musculoskeletal pain due to strain of muscles during exercising. I suggest the below treatment plan for three to five days. Apply Arnopen Liniment (Ayurvedic Formulation) twice a day. Apply a heating pad twice a day. Tablet Pan... Read Full »
Can playing badminton lead to a shifting nature of pain, especially in the temple region?
Query: Hello doctor, This question is regarding my 10 year old son. He takes professional coaching for badminton and plays for almost four hours daily since the last four months. Ever since he started playing badminton, he complains of occasional neck pain, shoulder pain, and back pain. His coach said that... Read Full »
Answer: Hello, Welcome to icliniq.com. According to the history, the pain is mainly because of postural problems and lack of physical training. The shifting nature of pain is not due to the ice bath. It might be psychological. My advice is to consult a sports physiotherapist and change his postures (postur... Read Full »
How to regain the strength of my knees?
Query: Hi doctor, I am 18 years old. I have a little problem that effects my daily hobbies. I play basketball and play in such a way that I am constantly running and jumping at maximum effort each time. When I was a little bit younger, I had a pretty bad case of Osgood-Schlatter disease. It was from consta... Read Full »
Answer: Hello, Welcome to icliniq.com. From the description, your symptoms are as similar to Osgood-Schlatter disease. This problem is usually seen in the active adolescent age group, mostly affected region are the places where your tendons and bone come together. In your case, the growing tibial tub... Read Full »
My mom was treated for trigeminal neuralgia, with no relief. What to do?
Query: Hello doctor, My 58 year old mother has a history of trigeminal neuralgia from the past four years. She was initially treated with Carbamazepine, but she had a severe allergic reaction, due to which it was stopped. Oxcarbazepine was tried, and it caused allergy too. Pregabalin, phenytoin, and sod... Read Full »
Answer: Hello, Welcome to icliniq.com. You seem to have tried all the possible treatments. I would suggest trying a medicine known as Tapentadol at doses of 50 mg twice daily, along with Gabapentin 600 mg per day. Consider radiofrequency ablation or alcohol injection into the nerve again, if no r... Read Full »